Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Is Excessive Gas A Sign Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV Meds and Excessive Gas

I have been geting excessive gas buildup in my bowl and passing more gas then is normal. I am on Travada and stocrin. Is this from the medication, if so can I take something for it? How could I find out if it is foods that may be causing this?Kind...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
No one really knows why, but flatulence has shown up in several HIV related studies (Viread, Raltegravir, and other meds). I have had that problem when starting medications. For me, it gets worse at night and it seems to go away by itself. I have... Read more »

Very excessive gas

I have been reading most all the questions relating to gas. I have had very excessive gas now for... Read more »

Can excessive gas be part of ARS?

Hi Dr. Bob,Two quick questions for you:1. Is excessive gas considered to be a symptom of ARS? Have... Read more »
Articles
Henry J. Kaiser Family Foundation

Thai NGOs Criticize Government Plan to Distribute Excess Antiretroviral Drugs to Other Countries

Thai health advocates have criticized a Ministry of Public Health plan to offer to neighboring countries excess generic antiretroviral drugs produced by the government, the Bangkok Post reports (Apiradee, Bangkok Post , 5/31). The health... Read more »
TheBody.com

Gas

Managing Gut Symptoms HIV & You Gas Other causes may include: Constipation Hepatitis Hormonal changes Indigestion Inhaling air while eating Inflammation of the stomachlining Irritable bowel syndrome Ulcers ... Read more »
TheBody.com

Hot Topics: Gas Issues; Aspirin and Ibuprofen Dangers; Skipping Doses; CD4 Percentage; and More

Hot Topics: Gas Issues; Aspirin and Ibuprofen Dangers; Skipping Doses; CD4 Percentage; and More February 25, 2014 Visit the Forums Read Past Email Newsletters Change/Update Subscription Living With HIV/AIDS ... Read more »
TheBodyPRO.com

Excessive Drinking May Be a Problem Among Young, White People With HIV

Excessive alcohol consumption is an ongoing problem with young, Caucasian individuals living with HIV, whose situation may warrant targeted interventions to prevent negative impacts on adherence to highly active antiretroviral therapy (HAART),... Read more »
Connect With Others

Acute signs?

Posted by 559guy, 2 Replies
Well about a month in a half ago i was seeing this girl. We had sex about 5 times with a condom,oral sex for about 20 seconds with out, one time i guess you can say "i dipped myself" in her once for about 5 seconds.

II had a sore throat with a white... Read more »

sign of hiv? very scared

Posted by Anonymous, 3 Replies
I have been with my bf for a little over two years and we have had unprotected sex. I now have a swollen throat and swollen lymph nodes in the neck that have lasted about nine months. I have also been having other problems such as frequent urination... Read more »

Excessive Belching????

Posted by Anonymous, 1 Reply
Has anyone out there heard of or experienced excessive belching following a risky sexual exposure??

I contracted chlamydia as a result of unprotected sex in April. The chlamydia was treated and cleared up. I tested out to 6 months for HIV(negative... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »